# SDR S02427048

- Difficulty date: December 20, 2002
- Submitted: December 25, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24310
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Lt Inboard Te
- Component: Flap, Boeing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD TE FLAP ASYMETRY, A/C RETURNED TO HKG.  LT INBOARD FLAP SHOW 5 DEG, RT INBOARD FLAP SHOW 10 DEG WHILE FLAP LEVER SET IN 10 UNIT.  REPLACED LT INBOARD FLAP POS RVDT IAW MM 27-58-01, FLAP POS RVDT ADJ/TEST SATISFACTORY
